IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 4798 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2978    
    Printed62    
    Emailed2    
    PDF Downloaded197    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2014  |  Volume : 46  |  Issue : 1  |  Page : 121-122

Stevens-Johnson syndrome following use of metronidazole in a dental patient


1 Department of Pharmacology, Burdwan Medical College, Burdwan, West Bengal, India
2 Department of Dermatology, Burdwan Medical College, Burdwan, West Bengal, India

Correspondence Address:
Goutameswar Mazumdar
Department of Pharmacology, Burdwan Medical College, Burdwan, West Bengal
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.125193

Rights and Permissions

Metronidazole alone rarely causes Stevens-Johnson syndrome (SJS). We present a case of an elderly male patient who, following metronidazole use, developed neurological symptoms followed by pain and blisters on both soles, erythema of face and neck, scrotal itching and erosion, and hemorrhagic encrustation around the lips and oral mucous membrane. Initial neurological symptoms followed by mucocutaneous manifestation of SJS following metronidazole use is probably a new presentation of this case.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow